Vol. 9, No. 3, 2015

Download this article
Download this article For screen
For printing
Recent Issues

Volume 13
Issue 8, 1765–1981
Issue 7, 1509–1763
Issue 6, 1243–1507
Issue 5, 995–1242
Issue 4, 749–993
Issue 3, 531–747
Issue 2, 251–530
Issue 1, 1–249

Volume 12, 10 issues

Volume 11, 10 issues

Volume 10, 10 issues

Volume 9, 10 issues

Volume 8, 10 issues

Volume 7, 10 issues

Volume 6, 8 issues

Volume 5, 8 issues

Volume 4, 8 issues

Volume 3, 8 issues

Volume 2, 8 issues

Volume 1, 4 issues

The Journal
About the Journal
Editorial Board
Editors' Interests
Submission Guidelines
Submission Form
Editorial Login
Ethics Statement
ISSN: 1944-7833 (e-only)
ISSN: 1937-0652 (print)
Author Index
To Appear
Other MSP Journals
This article is available for purchase or by subscription. See below.
Secant spaces and syzygies of special line bundles on curves

Marian Aprodu and Edoardo Sernesi

Vol. 9 (2015), No. 3, 585–600

On a special line bundle L on a projective curve C we introduce a geometric condition called (Δq). When L = KC, this condition implies gon(C) q + 2. For an arbitrary special L, we show that (Δ3) implies that L has the well-known property (M3), generalising a similar result proved by Voisin in the case L = KC.

PDF Access Denied

However, your active subscription may be available on Project Euclid at

We have not been able to recognize your IP address as that of a subscriber to this journal.
Online access to the content of recent issues is by subscription, or purchase of single articles.

Please contact your institution's librarian suggesting a subscription, for example by using our journal-recom­mendation form. Or, visit our subscription page for instructions on purchasing a subscription.

You may also contact us at contact@msp.org
or by using our contact form.

Or, you may purchase this single article for USD 40.00:

projective curves, Brill–Noether theory, syzygies, secant loci
Mathematical Subject Classification 2010
Primary: 14N05
Secondary: 14N25, 14M12
Received: 25 April 2014
Revised: 27 January 2015
Accepted: 2 March 2015
Published: 17 April 2015
Marian Aprodu
Simion Stoilow Institute of Mathematics of the Romanian Academy
P.O. Box 1-764
014700 Bucharest
Romania Faculty of Mathematics and Computer Science
University of Bucharest
14 Academiei Street
010014 Bucharest
Edoardo Sernesi
Dipartimento di Matematica e Fisica
Università degli Studi Roma Tre
Largo San Leonardo Murialdo
I-00146 Roma